Alert archive / New Mexico / Flash Flood Warnings in 2013

Flash Flood Warning 24, NWS Albuquerque, NM

July 19, 2013McKinley County, San Juan County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 19, 2013, 7:18 PM MDT for McKinley County, San Juan County, New Mexico. It was in force for 117 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2013, 7:18 PM MDT (01:18 UTC)
Expired
Jul 19, 2013, 9:15 PM MDT
In force
117 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

Counties McKinley County, NM, San Juan County, NM

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 1.3 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2013-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 30 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2013-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -79 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
30 J/kg
Mixed-layer CIN
-157 J/kg
Mixed-layer LCL
2282 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-79 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

368 
WGUS55 KABQ 200118
FFWABQ
NMC031-045-200315-
/O.NEW.KABQ.FF.W.0024.130720T0118Z-130720T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
718 PM MDT FRI JUL 19 2013

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN SAN JUAN COUNTY IN NORTHWEST NEW MEXICO
  NORTHWESTERN MCKINLEY COUNTY IN WEST CENTRAL NEW MEXICO

* UNTIL 915 PM MDT

* AT 708 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A BROKEN LINE OF THUNDERSTORMS EXTENDING 
  SOUTH OF A LINE FROM NEAR BURNHAM TO NEAR MEXICAN SPRINGS. THIS
  LINE WILL GRADUALLY MOVE TOWARDS THE WEST AND WILL IMPACT THE 
  GREATER CHUSKA MOUNTAIN AREA. STATE HIGHWAY 491 WILL BE IMPACTED. 
  EXPECT RAINFALL AMOUNTS BETWEEN 1 TO 1.75 INCHES FROM THE CLUSTER
  OF STORMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH
FLOOD DEATHS OCCUR IN AUTOMOBILES.

ARROYOS...STREAMS AND NORMALLY DRY WASHES CAN BECOME RAGING CURRENTS
IN A MATTER OF MINUTES.

&&

LAT...LON 3659 10906 3638 10792 3559 10864 3568 10906

$$
50
2 follow-up statements
307 
WGUS75 KABQ 200159
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
759 PM MDT FRI JUL 19 2013

NMC031-045-200315-
/O.CON.KABQ.FF.W.0024.000000T0000Z-130720T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN JUAN-MCKINLEY-
759 PM MDT FRI JUL 19 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM MDT FOR
NORTHWESTERN MCKINLEY AND SOUTHERN SAN JUAN COUNTIES...

AT 754 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A CLUSTER OF SLOW MOVING THUNDERSTORMS PRODUCING VERY HEAVY
RAIN SOUTH OF A LINE FROM TOADLENA TO BURNHAM AND NORTH OF TOHATCHI. 
STATE HIGHWAY 491 BETWEEN BUFFALO SPRINGS TO SHEEP SPRINGS TO NEWCOMB
WILL BE IMPACTED. RAINFALL AMOUNTS WILL RANGE BETWEEN 1 TO 2 INCHES. 

LOCATIONS IMPACTED INCLUDE...
  TOADLENA...
  SANOSTEE...
  NEWCOMB...
  BURNHAM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAINFALL
WAS CONTINUING OVER THE WARNED AREA. ADDITIONAL FLASH FLOODING IS
EXPECTED.

DO NOT ATTEMPT TO DRIVE THROUGH FLOODED LOW WATER CROSSINGS. MANY
FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3659 10906 3638 10792 3559 10864 3568 10906

$$
50
667 
WGUS75 KABQ 200306
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
906 PM MDT FRI JUL 19 2013

NMC031-045-200316-
/O.EXP.KABQ.FF.W.0024.000000T0000Z-130720T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN JUAN-MCKINLEY-
906 PM MDT FRI JUL 19 2013

...FLASH FLOOD WARNING WILL EXPIRE AT 915 PM MDT FOR NORTHWESTERN
MCKINLEY AND SOUTHERN SAN JUAN COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE HEAVIEST  
RAINFALL WAS ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD 
THREAT WAS DIMINISHING. MINOR FLOODING WILL CONTINUE AS A LARGE AREA 
OF MODERATE RAINFALL IMPACTS THE AREA...BUT THE THREAT FOR FLASH 
FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN ALLOWED 
TO EXPIRE.

LAT...LON 3659 10906 3638 10792 3559 10864 3568 10906

$$
GUYER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 19, 5:56 PM MDT, 1 hour 22 minutes earlier.

Area forecast discussion, Jul 19, 5:56 PM MDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
556 PM MDT FRI JUL 19 2013

.AVIATION...
00Z TAF CYCLE
SCT TO NMRS TS/SHRA SHOULD CONTINUE THROUGH THE EVENING ALONG AND
W OF THE CENTRAL MT CHAIN...AND ALSO ACROSS THE NE QUARTER OF THE
STATE. STRONGER STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN
AND COPIOUS HAIL WITH MT OBSCURATION. ACTIVITY IS FORECAST TO
TAPER OFF TO ISOLD AFT MIDNIGHT. ANOTHER ROUND OF SCT-NMRS STORMS
IS EXPECTED SUNDAY AFTN AND EVENING...WITH THE POTENTIAL FOR MORE
HEAVY RAIN AND HAIL. WITH THE 500 MB HIGH PRESSURE CENTER OVER
NV...THE CONVECTION SHOULD CONTINUE TO TRACK TOWARD THE S AND SW
ACROSS NM.

44

&&

.PREV DISCUSSION...258 PM MDT FRI JUL 19 2013...
ROBUST ROUND OF THUNDERSTORMS ON THE UPTREND AS OF 3PM...MOVING
WSW FROM THE NORTHERN MOUNTAINS AND NE HIGHLANDS/PLAINS. A REPORT
OF 1.54 INCHES IN LESS THAN ONE HOUR CAME IN FROM NEAR 10 MILES
SOUTH OF SANTA FE...SO THESE STORMS ARE CERTAINLY CAPABLE OF
PRODUCING LOCALLY HEAVY RAINFALL. THE 12Z KABQ PWAT WAS 1.27
INCHES...WHICH IS 147 PERCENT OF NORMAL AND CLOSE TO +2 STANDARD
DEVIATIONS ABOVE NORMAL. IN ADDITION TO THE JUICY ATMOSPHERE
OVERHEAD...STORM MOTIONS IS 10 MPH OR LESS WHICH ADDS TO THE
LOCALLY HEAVY RAINFALL THREAT. STORMS APPROACHING THE ABQ METRO
FROM THE NE WILL CERTAINLY HAVE A PRIMED AIRMASS TO WORK OVER...
WITH THE 20Z LAPS ANALYSIS SHOWING SURFACE BASED CAPES AROUND 2000
J/KG AND LIFTED INDICES BETWEEN -4 AND -5C. MAIN IMPACT PERIOD FOR
THE ABQ METRO WILL BE FROM 330 TO 530PM MDT. SHOWERS AND
THUNDERSTORMS WILL PERSIST INTO THE EVENING HOURS...BUT SHOULD
DIMINISH SHORTLY AFTER MIDNIGHT WITH NO SUNRISE SURPRISES SATURDAY
MORNING.

SATURDAY WILL BE SIMILAR OVERALL WITH WELL ABOVE NORMAL PWATS...
BUT SLOWER STORM MOTION TO THE WEST OR SOUTHWEST. LOCALLY HEAVY
RAINFALL AMOUNTS OF 1 TO 2 INCHES WILL BE POSSIBLE AGAIN...
ESPECIALLY OVER THE MOUNTAIN ZONES. SUNDAY WILL BE A TAD
WARMER/DRIER OVERALL AS PRESSURE HEIGHTS INCREASE WITH THE UPPER
HIGH OVER NEVADA RIDGING INTO COLORADO AND NORTHERN NM. SUNDAY'S
CROP OF THUNDERSTORMS WILL LIKELY HUG THE TERRAIN A BIT MORE AS
WELL WITH EVEN LIGHTER STEERING FLOW.

THE FORECAST TRENDS AND CHALLENGES BEYOND MONDAY HAVE NOT CHANGED
THIS FORECAST CYCLE. A GRADUAL TEMPERATURE UPTREND AND CONVECTIVE
DOWNTREND IS FORECAST NEXT WEEK AS THE UPPER HIGH MOVES SLOWLY ESE
ACROSS NM AND INTO TEXAS. SOME DIFFERENCES ARE STILL SHOWING UP IN
THE PLACEMENT OF THE UPPER HIGH CENTROID BY FRIDAY OF NEXT
WEEK...WITH THE ECMWF STILL SHOWING IT EAST OF NM. SO AT SOME
POINT LATE NEXT WEEK...OR POSSIBLY DELAYED UNTIL THE
WEEKEND...TEMPERATURES WILL TREND BACK DOWN AND RAIN CHANCES WILL
TREND BACK UP AS A MORE TRADITIONAL MONSOON PATTERN SETS UP. THAT
SAID...LOW FORECAST CONFIDENCE BEYOND WEDNESDAY AT THIS TIME.

11

.FIRE WEATHER...
ISOLATED SHOWERS AND THUNDERSTORMS EXPECTED TO CONTINUE TONIGHT WITH
A JUICY AIRMASS IN PLACE AND SOME WEAK ATMOSPHERIC LIFT REMAINING
OVER THE AREA. BACK DOOR COLD FRONT OVER NE PLAINS AND HIGHLANDS
WILL KEEP A FEW STRONG STORMS GOING THERE UNTIL AROUND MIDNIGHT
ALONG WITH ISOLATED SHOWERS THROUGH THE EARLY MORNING. PARTIAL
CLEARING MAY INHIBIT OVERNIGHT RELATIVE HUMIDITY RECOVERIES SLIGHTLY
BUT STILL EXPECTING VERY GOOD TO EXCELLENT RECOVERY VALUES MOST
PLACES BY EARLY MORNING SATURDAY WITH WIDESPREAD WETTING RAINS.
ANOTHER ACTIVE TO VERY ACTIVE DAY IN STORE SATURDAY WITH THE UPPER
LEVEL WEATHER PATTERN CHANGING LITTLE AND PLENTY OF MOISTURE IN
PLACE...POSSIBLY INCREASING SOMEWHAT MORE WITH A WEAK TO MODERATE
SOUTHERLY SURFACE FLOW DEVELOPING.

PREVIOUS WEATHER PREDICTION MODEL INDICATIONS WERE THAT A DOWNTREND
IN CONVECTION WOULD BEGIN SUNDAY AS THE DEEPER MOISTURE HEADED
WESTWARD INTO ARIZONA. LATEST DATA...HOWEVER...SUGGESTS THAT THIS
MAY NOT BE THE CASE. WHILE SOME DRIER AIR ALOFT BEGINS TO FILTER IN
FROM THE NORTHEAST...PLENTY OF LOW AND MID LEVEL MOISTURE EXPECTED
TO CONTINUE TO PUSH UP FROM SOUTH FROM DECAYING CONVECTIVE COMPLEXES
OVER NORTHERN OLD MEXICO SUNDAY MORNING.

ANOTHER ACTIVE DAY IN STORE MONDAY AS THE UPPER HIGH MOVES LITTLE
AND PLENTY OF LOW LEVEL MOISTURE LEFT IN PLACE TO RECYCLE. AT THIS
POINT IN TIME...TUESDAY APPEARS TO BE THE FIRST OF SEVERAL DOWN DAYS
AS VERY DRY AIR ALOFT BEGINS TO MOVE IN FROM THE EAST/SE.

GENERAL TREND OF THE MEDIUM RANGE MODELS IS TO SHIFT THE FOUR
CORNERS HIGH SLOWLY EASTWARD WEDNESDAY NIGHT INTO
THURSDAY...ALLOWING FOR A CLASSIC SOUTHERLY MONSOONAL FLOW. BOTH
ECMWF AND GFS INDICATING THAT AN EASTERLY WAVE MAY ALSO GET INTO THE
MIX...MOVING UP INTO SW AZ THURSDAY NIGHT AND FRIDAY...ENHANCING THE
DEEP SOUTHERLY MONSOONAL FLOW OVER NM TOWARD THE END OF THE WORK
WEEK.

33

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jul 19, 6:00 AM MDT, 13 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT FRI JUL 19 2013

NMZ501>540-201200-
ALBUQUERQUE METRO AREA-CENTRAL HIGHLANDS-CHAVES COUNTY PLAINS-
CHUSKA MOUNTAINS-CURRY COUNTY-DE BACA COUNTY-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-EASTERN LINCOLN COUNTY-
EASTERN SAN MIGUEL COUNTY-ESTANCIA VALLEY-FAR NORTHEAST HIGHLANDS-
FAR NORTHWEST HIGHLANDS-GUADALUPE COUNTY-HARDING COUNTY-
JEMEZ MOUNTAINS-LOWER CHAMA RIVER VALLEY-LOWER RIO GRANDE VALLEY-
NORTHEAST HIGHLANDS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
NORTHWEST HIGHLANDS-NORTHWEST PLATEAU-QUAY COUNTY-
RATON RIDGE/JOHNSON MESA-ROOSEVELT COUNTY-SAN FRANCISCO RIVER VALLEY-
SAN JUAN MOUNTAINS-SANDIA/MANZANO MOUNTAINS-SANTA FE METRO AREA-
SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-SOUTHWEST CHAVES COUNTY-
SOUTHWEST MOUNTAINS-UNION COUNTY-UPPER RIO GRANDE VALLEY-
UPPER TULAROSA VALLEY-WEST CENTRAL HIGHLANDS-WEST CENTRAL MOUNTAINS-
WEST CENTRAL PLATEAU-WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
600 AM MDT FRI JUL 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY
ACROSS THE HIGH TERRAIN AS WELL AS PORTIONS OF NORTHEAST NEW
MEXICO. THESE STORMS MAY PRODUCE LOCALLY HEAVY RAIN AND
FLOODING DUE TO CONTINUED HIGH MOISTURE...INCREASED INSTABILITY
AND SLOW STORM MOTION. RECENT BURN SCARS OVER THE SANGRE DE
CRISTO MOUNTAINS ARE OF GREATEST CONCERN...THOUGH ONE STORM OVER
ANY OF THE RECENT BURN SCARS COULD POSE FLOODING PROBLEMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SHOWER AND THUNDERSTORMS WILL CONTINUE THROUGH THE WEEKEND
FAVORING THE HIGH TERRAIN AND ADJACENT VALLEYS. LIGHT STEERING
FLOW COMBINED WITH HIGH PRECIPITABLE WATER VALUES...MAY RESULT IN
LOCALLY HEAVY RAIN AND FLASH FLOODING. AREAS WITHIN AND DOWNSTREAM
OF BURN SCARS CONTINUE TO BE OF GREATEST CONCERN.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY
FLOODING ISSUES THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE
WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637.

34

In the hours before

Local storm report, Jul 19, 6:05 PM MDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
605 PM MDT FRI JUL 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             5 ENE ALBUQUERQUE       35.13N 106.54W
07/19/2013  E1.00 INCH       BERNALILLO         NM   COCORAHS

            MONTGOMERY AND MOON.

&&

EVENT NUMBER ABQ1301237

JF
Local storm report, Jul 19, 6:07 PM MDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
607 PM MDT FRI JUL 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     FLASH FLOOD      5 NE ALBUQUERQUE        35.17N 106.56W
07/19/2013                   BERNALILLO         NM   NWS EMPLOYEE

            LARGE AMOUNTS OF LANDSCAPE DEBRI WASHED ACROSS WYOMING
            AT CARMEL. BOTH NORTHBOUND LANES WERE BLOCKED.

&&

EVENT NUMBER ABQ1301238

50
Special weather statement, Jul 19, 6:29 PM MDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
629 PM MDT FRI JUL 19 2013

NMZ525-526-200115-
SOUTH CENTRAL MOUNTAINS-UPPER TULAROSA VALLEY-
629 PM MDT FRI JUL 19 2013

...STRONG THUNDERSTORM MOVING NEAR CARRIZOZO MOVING SLOWLY...

AT 624 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL ONE HALF TO THREE QUARTERS OF AN INCH IN DIAMETER NEAR
CARRIZOZO. MOVEMENT WAS SOUTHWEST AT 5 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL WEST CENTRAL
LINCOLN COUNTY.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

A MOIST AND UNSTABLE AIRMASS HAS ALLOWED FUNNEL CLOUDS TO DEVELOP
FROM THIS STORM.

THESE SHORT LIVED FUNNEL CLOUDS TEND TO BE BRIEF...SMALL AND
RELATIVELY WEAK. ON RARE OCCASIONS...THESE CLOUDS CAN BRIEFLY TOUCH
THE GROUND. WIND SPEEDS ASSOCIATED WITH THESE FUNNELS ARE GENERALLY
UNDER 60 MPH...BUT CAN DAMAGE LIGHTWEIGHT STRUCTURES SUCH AS CARPORTS
AND AWNINGS...IN THEIR PATH.

THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...
PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION.

&&

LAT...LON 3345 10586 3358 10610 3374 10591 3367 10571
TIME...MOT...LOC 0028Z 024DEG 4KT 3363 10586

50
Local storm report, Jul 19, 6:38 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
638 PM MDT FRI JUL 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             9 S ALBUQUERQUE         34.99N 106.62W
07/19/2013  E0.88 INCH       BERNALILLO         NM   NWS EMPLOYEE

            UNIVERSITY AND STRAND LOOP.

&&

EVENT NUMBER ABQ1301239

JF
Local storm report, Jul 19, 6:49 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
649 PM MDT FRI JUL 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     FLASH FLOOD      4 S LA MADERA           36.33N 106.04W
07/19/2013                   RIO ARRIBA         NM   LAW ENFORCEMENT

            ROAD 111 WASHED OUT ALONG RIO VALLECITOS

&&

EVENT NUMBER ABQ1301240

44
Local storm report, Jul 19, 6:52 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
652 PM MDT FRI JUL 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     FLASH FLOOD      EL RITO                 36.34N 106.19W
07/19/2013                   RIO ARRIBA         NM   LAW ENFORCEMENT

            ROAD 554 WASHED OUT IN EL RITO.

&&

EVENT NUMBER ABQ1301241

44

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 6:12 PM MDTAreal Flood AdvisoryABQRio Arriba, Taos2 hr
Jul 19, 6:17 PM MDTFlash Flood WarningABQMora, San Miguel118 min
Jul 19, 6:29 PM MDTSpecial Weather StatementABQLincoln46 min
Jul 19, 6:35 PM MDTAreal Flood AdvisoryABQCatron115 min
Jul 19, 6:59 PM MDTAreal Flood AdvisoryABQMcKinley, San Juan2 hr
Jul 19, 6:59 PM MDTFlash Flood WatchABQ51 hr
Jul 19, 7:34 PM MDTAreal Flood AdvisoryABQColfax, Union116 min
Jul 19, 8:28 PM MDTAreal Flood AdvisoryABQUnion2 hr
Jul 19, 9:22 PM MDTAreal Flood AdvisoryABQMcKinley, Rio Arriba, Sandoval, San Juan4 hr
Jul 19, 9:30 PM MDTFlash Flood WarningABQColfax2 hr
Jul 19, 11:29 PM MDTAreal Flood AdvisoryABQColfax, Union3 hr
Jul 19, 11:51 PM MDTAreal Flood AdvisoryABQCatron114 min
Jul 20, 3:12 AM MDTAreal Flood AdvisoryABQSandoval, Santa Fe2 hr
Jul 20, 3:17 AM MDTAreal Flood AdvisoryABQCurry, Guadalupe, Quay, San Miguel118 min
Jul 20, 1:11 PM MDTSpecial Weather StatementABQMcKinley34 min
Jul 20, 1:21 PM MDTAreal Flood AdvisoryABQCatron, Cibola114 min
Jul 20, 1:33 PM MDTAreal Flood AdvisoryABQBernalillo, Torrance117 min
Jul 20, 2:43 PM MDTAreal Flood AdvisoryABQColfax, Taos2 hr
Jul 20, 3:13 PM MDTAreal Flood AdvisoryABQCatron, Cibola, McKinley2 hr
Jul 20, 3:21 PM MDTSpecial Weather StatementABQSan Juan24 min
Jul 20, 3:55 PM MDTFlash Flood WarningABQSanta Fe2 hr
Jul 20, 4:39 PM MDTAreal Flood AdvisoryABQRio Arriba, San Juan111 min
Jul 20, 5:18 PM MDTSpecial Weather StatementABQSandoval27 min
Jul 20, 5:38 PM MDTAreal Flood AdvisoryABQMcKinley, Rio Arriba, Sandoval112 min
Jul 20, 5:45 PM MDTSpecial Weather StatementABQLos Alamos30 min

Nearby

Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.